Alert archive / California / Winter Storm Watches in 2007

Winter Storm Watch 4, NWS Eureka, CA

December 16, 2007

NWS Eureka, CA issued this winter storm watch at Dec 16, 2007, 3:41 AM PST. It took effect at Dec 17, 2007, 6:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 16, 2007, 3:41 AM PST (11:41 UTC)
In effect from
Dec 17, 2007, 6:00 PM PST
Expired
Dec 17, 2007, 10:48 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 161141
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
341 AM PST SUN DEC 16 2007

CAZ003-004-170130-
/O.NEW.KEKA.WS.A.0004.071218T0000Z-071219T0000Z/
/O.EXT.KEKA.SN.Y.0009.071217T0000Z-071217T1800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
341 AM PST SUN DEC 16 2007

...SNOW ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
PST MONDAY ABOVE 3500 FEET...
...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON ABOVE 3000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM PST MONDAY. A WINTER STORM WATCH HAS BEEN
ISSUED FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON.

A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA TODAY. THIS
FRONTAL SYSTEM WILL BRING SNOW TO THE MOUNTAINS OF DEL
NORTE...HUMBOLDT...AND TRINITY COUNTIES. SNOW LEVELS WILL LOWER TO
AROUND 4000 FEET SUNDAY AFTERNOON...AND DOWN TO 3500 FEET BY
SUNDAY EVENING. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED
OVER THE HIGHER ELEVATIONS OF HUMBOLDT AND TRINITY COUNTIES
THROUGH MONDAY MORNING. SNOW ACCUMULATIONS UP TO 10 INCHES IS
POSSIBLE OVER THE SISKIYOU MOUNTAINS.

ANOTHER FRONT WILL BRING ADDITIONAL SNOW TO THE REGION MONDAY
NIGHT INTO TUESDAY. THIS FRONT WILL BRING HEAVIER SNOW WITH ACCUMULATIONS
OF 8 TO 12 INCHES. SNOW LEVELS NEAR 3500 FEET MONDAY WILL LOWER TO
NEAR 3000 FEET MONDAY NIGHT. STRONG GUSTY WINDS WILL ACCOMPANY THIS
FRONT AND BLOWING OR DRIFTING SNOW MAY LOWER VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

TH
3 follow-up statements
000 
WWUS46 KEKA 162222
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PST SUN DEC 16 2007

CAZ003-004-171400-
/O.EXT.KEKA.WS.A.0004.071218T0300Z-071219T0000Z/
/O.CON.KEKA.SN.Y.0009.071217T0000Z-071217T1800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
222 PM PST SUN DEC 16 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY ABOVE 3500 FEET...
...WINTER STORM WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON ABOVE 3000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. THE WINTER
STORM WATCH IS NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON.

A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA TONIGHT. 
THIS FRONTAL SYSTEM WILL BRING SNOW TO THE MOUNTAINS OF DEL
NORTE... HUMBOLDT...AND TRINITY COUNTIES. SNOW LEVELS AROUND 4000
FEET THIS AFTERNOON...WILL LOWER TO 3500 FEET THIS EVENING. SNOW
ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED OVER THE HIGHER
ELEVATIONS OF HUMBOLDT AND TRINITY COUNTIES THROUGH MONDAY
MORNING. SNOW ACCUMULATIONS UP TO 10 INCHES ARE POSSIBLE OVER THE
SISKIYOU MOUNTAINS.

ANOTHER STRONG FRONT WILL BRING EVEN MORE SNOW TO THE REGION MONDAY
NIGHT INTO TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS
OF 8 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES
IN THE SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3000 TO
3500 FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF
25 TO 35 MPH WITH GUSTS TO 40 MPH OVER THE HIGHEST TERRAIN WILL
ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER
VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$


ALM
000 
WWUS46 KEKA 171254
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
445 AM PST MON DEC 17 2007

CAZ004-180145-
/O.UPG.KEKA.WS.A.0004.071218T0300Z-071219T0000Z/
/O.NEW.KEKA.WS.W.0001.071218T0200Z-071218T1800Z/
/O.CON.KEKA.SN.Y.0009.000000T0000Z-071217T1800Z/
UPPER TRINITY RIVER-
445 AM PST MON DEC 17 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW
ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

A STRONG FRONT WILL BRING SIGNIFICANT SNOW TO THE REGION TONIGHT
INTO TUESDAY. 12 TO 16 INCHES OF SNOW ACCUMULATION IS EXPECTED
ABOVE 3000 FEET TONIGHT THROUGH TO 10 AM TUESDAY. SNOW MAY FALL
AS LOW AS 2000 FEET. ACCUMULATIONS SHOULD BE LESS...WITH 2 TO 4
INCHES POSSIBLE DOWN TO 2000 FEET BY MID MORNING TUESDAY IN
CENTRAL AND EASTERN TRINITY COUNTY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS
ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ003-180145-
/O.EXT.KEKA.WS.A.0004.071218T0200Z-071219T0000Z/
/O.CON.KEKA.SN.Y.0009.000000T0000Z-071217T1800Z/
NORTH COAST INTERIOR-
445 AM PST MON DEC 17 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
...WINTER STORM WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...

THE WINTER STORM WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM
PST THIS MORNING. 

SCATTERED SNOW SHOWERS WILL CONTINUE TODAY. SNOW LEVELS NEAR 
3000 FEET WILL INCREASE TO 4000 FEET THIS AFTERNOON. ADDITIONAL
SNOW OF 1 TO 2 INCHES SHOULD ACCUMULATE ABOVE 3000 FEET.

A STRONG FRONT WILL BRING MORE SNOW TO THE REGION TONIGHT INTO
TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS OF 8 TO 12
INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES IN THE
SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3000 TO 4000
FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF 25 TO
40 MPH WITH GUSTS TO 70 MPH OVER THE HIGHEST TERRAIN WILL
ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER
VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
000 
WWUS46 KEKA 171848
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1048 AM PST MON DEC 17 2007

CAZ004-180800-
/O.EXT.KEKA.WS.W.0001.071218T0400Z-071218T2100Z/
UPPER TRINITY RIVER-
1048 AM PST MON DEC 17 2007

...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO
1 PM PST TUESDAY ABOVE 3500 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 1 PM PST TUESDAY.

A STRONG FRONT WILL BRING SIGNIFICANT SNOW TO THE REGION TONIGHT
INTO TUESDAY. 14 TO 16 INCHES OF SNOW ACCUMULATION IS EXPECTED
ABOVE 3500 FEET TONIGHT THROUGH TO 1 PM TUESDAY. LOCALLY LOWER
SNOW LEVELS ARE LIKELY...WTIH 2 TO 4 INCHES POSSIBLE DOWN 2500
FEET. WINDY CONDITIONS WILL ALSO ACCOMPANY THEFRONT...WITH
SUSTAINED WINDS OF 25 TO 40 MPH EXPECTED TO ACCOMPANY THE
SNOWFALL.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

CAZ003-180800-
/O.UPG.KEKA.WS.A.0004.071218T0200Z-071219T0000Z/
/O.NEW.KEKA.SN.Y.0010.071218T0800Z-071218T2200Z/
NORTH COAST INTERIOR-
1048 AM PST MON DEC 17 2007

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST
TUESDAY ABOVE 3500 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST
TUESDAY. 

WARM AIR AHEAD OF THE NEXT STRONG FRONT MOVING INTO TO THE REGION
WILL RAISE SNOW LEVELS FROM NEAR 3000 FEET THIS MORNING TO 4500
FEET THIS AFTERNOON. WIDESPREAD SHOWERS BEHIND THE DEPARTING FRONT
FROM LAST NIGHT MAY BRING ADDITIONAL LIGHT SNOWFALL ABOVE 3500
FEET DURING THE DAY TODAY WITH LITTLE ADDITIONAL ACCUMULATIONS. 

A STRONG FRONT WILL BRING MORE SNOW TO THE REGION TONIGHT INTO
TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS OF 6 TO 8
INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES IN THE
SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3500 TO 4000
FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF 25 TO
35 MPH WITH GUSTS TO 50 MPH OVER THE HIGHEST TERRAIN WILL
ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER
VISIBILITIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.


$$


ALM

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 15, 3:55 PM PST, 11 hours 46 minutes earlier.

Area forecast discussion, Dec 15, 3:55 PM PST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
355 PM PST SAT DEC 15 2007

.SYNOPSIS...A SERIES OF FRONTS MOVING THROUGH NORTHWEST CALIFORNIA WILL
BRING UNSETTLED WEATHER IN THE FORM OF RAIN AND MOUNTAIN SNOW
THROUGH LATE NEXT WEEK.

&&

.DISCUSSION...THE COLD FRONT FROM THIS MORNING HAS PUSHED WELL
EAST OF THE REGION THIS AFTERNOON...LEAVING ONLY A FEW DYING LIGHT
SHOWERS IN ITS WAKE FOR THE AFTERNOON HOURS. WINDS HAVE BRIEFLY
TURNED TO THE WEST-SOUTHWEST BEHIND THE FRONT...WHICH HAS HELPED
TO CLEAR OUT MOST OF THE LOW CLOUDS ALONG THE IMMEDIATE COAST.

SATELLITE IMAGERY SHOWS MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH
THE NEXT FRONTAL SYSTEM EXPECTED TO AFFECT THE REGION HAVE ALREADY
BEGUN TO MOVE INTO THE WASHINGTON AND OREGON COASTLINES. NORTHWEST
CALIFORNIA WILL SEE THESE CLOUDS MOVING INTO THE REGION AFTER
MIDNIGHT. UNTIL THEN...PARTLY CLOUDY SKIES AND LINGERING MOISTURE
WILL ALLOW THE DEVELOPMENT OF PATCHY FOG IN VALLEYS IN THE EVENING
HOURS.

SOUTHERLY WINDS WILL INCREASE AHEAD OF THE NEXT SYSTEM BY LATE
TONIGHT...WITH RAIN EXPECTED TO PUSH INTO THE COAST IN THE MID
MORNING HOURS. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED ALONG
THE COAST NORTH OF CAPE MENDOCINO...THOUGH ADVISORY LEVEL
CONDITIONS ARE NEXT EXPECTED. MORE MOISTURE WILL BE AVAILABLE FOR THIS
SYSTEM AND ISENTROPIC LIFT AHEAD OF THE FRONT WILL SUPPORT QPF OF
1.5 TO 2 INCHES NEAR THE OREGON BORDER AND LESS THAN AN INCH
EVERYWHERE ELSE...EXCEPT FOR OROGRAPHIC FAVORED AREAS LIKE THE
KING MOUNTAIN RANGE. THE SNOW LEVEL IS FORECAST AT 4000 FEET
SUNDAY AFTERNOON AND IS EXPECTED TO LOWER TO NEAR 3000 FEET DURING
THE NIGHT. HAVE ISSUED A SNOW ADVISORY FOR INTERIOR MOUNTAIN
LOCATIONS ABOVE 3000 FEET FROM SUNDAY AFTERNOON THROUGH LATE
MONDAY MORNING. SEE SFOWSWEKA FOR MORE INFORMATION.

ANOTHER LOW PRESSURE SYSTEM IS FORECASTED TO FOLLOW CLOSE
BEHIND...WITH A COLD FRONT PROGGED TO MOVE ACROSS NORTHWESTERN
CALIFORNIA LATE MONDAY NIGHT INTO TUESDAY. SOUTHERLY WINDS WILL
RAMP UP AHEAD OF THE FRONT ALONG COASTAL AREAS MONDAY. MODELS
GENERALLY HAVE THE MAIN SURFACE LOW FOR THIS SECOND SYSTEM A
LITTLE FURTHER SOUTH...BRINGING STRONGER WINDS INTO OUR AREA.
HOWEVER...WINDS ARE STILL EXPECTED TO REMAIN BELOW ADVISORY LEVEL
CONDITIONS. MOST OF THE PRECIPITATION IS EXPECTED TO FALL LATE
MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH SNOW LEVELS
REMAINING AROUND 3500 FEET...ANOTHER SNOW ADVISORY MAY BE
NECESSARY FOR LATE MONDAY NIGHT INTO TUESDAY.

A COOL AND WET PATTERN LOOKS TO CONTINUE THROUGH LATE NEXT WEEK AS AS
LONG RANGE GUIDANCE FORECASTS THE CONTINUATION OF THE PROGRESSIVE
WEATHER PATTERN. ALM

&&

.AVIATION...PARTIAL CLEARING...LIGHT ONSHORE WIND...AND LINGERING LOW
LEVEL MOISTURE AFTER SUNDOWN MIGHT ALLOW SOME FOG OR MIST FORMATION
OVER THE COUNTY WARNING AREA THIS EVENING...BUT INVADING CLOUD COVER
AND INCREASING S-SE WINDS SHOULD RID OR OFFSET LATE NIGHT FORMATION.
FLIGHT CONDITIONS WORSEN SUNDAY AS GALE FORCE SOUTH WIND GUSTS MOVE
ONSHORE FROM KACV TO KCEC BY 20Z SUNDAY. RAIN WILL OVERSPREAD NW
CALIFORNIA SUNDAY AFTERNOON BUT VSBYS SHOULD REMAIN MANAGEABLE DUE TO
BLUSTERY S FLOW...BUT MVFR CEILINGS COULD EASILY OBSCUR MOUNTAIN
PEAKS AND RIDGES. SOUTH WIND GUSTS WILL PEAK AT 50 KNOTS AT FLIGHT
LVL 2000 FEET FROM 21Z-24Z SUNDAY OVER AREAS N OF CAPE MENDOCINO.-MC

&&

.MARINE...WAVERIDER BUOY POLAR PLOTS DEPICT INCREASING WAVE ENERGY
IN THE 12-14 SECOND BAND. THIS COMPONENT OF THE SPECTRUM WILL BECOME
THE MAIN PLAYER IN WAVES...BUILDING TO 13-14 FEET TONIGHT. TREACHEROUS
WIND WAVES PRODUCED FROM A SOUTHERLY GALE SUNDAY RUNNING CROSSWISE
TO THIS FORMIDABLE W SWELL WILL CREATE DANGEROUS OCEAN CONDITIONS
AND HAZARDOUS SEA WARNING ARE POSTED THROUGHOUT THE WATERS STARTING
SUNDAY GOING THROUGH AT LEAST MONDAY. A RESURGENCE IN LARGE WNW SWELL
MAY KEEP THESE WARNING FLAGS FLYING UNTIL TUESDAY OR WEDNESDAY IF
ASSOCIATED WAVE PERIODS SHORTEN AS WAVE MODELS ARE INDICATING. ADD
TO THIS...OTHER POTENTIAL SOUTHERLY GALES LATE MONDAY NIGHT AND
AGAIN WEDNESDAY...AND THE WEEK STARTS LOOKING UGLY...CAUTION IS
STRONGLY ADVISED THROUGH THE FORECAST PERIOD. -MC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY FROM 12 PM SUNDAY TO 10 AM PST MONDAY FOR CAZ003-004.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH
SUNDAY MORNING PT ST GEORGE TO CAPE MENDOCINO OUT 60NM.

SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT PST
TONIGHT THROUGH LATE TONIGHT PT ST GEORGE TO CAPE MENDOCINO OUT 60NM.

GALE WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON PT ST GEORGE TO CAPE MENDOCINO OUT 60NM.

HAZARDOUS SEAS WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH
TUESDAY AFTERNOON PT ST GEORGE TO CAPE MENDOCINO OUT 60NM.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT THROUGH
SUNDAY AFTERNOON CAPE MENDOCINO TO PT ARENA OUT 60 NM.

GALE WARNING IN EFFECT SUNDAY AFTERNOON CAPE MENDOCINO TO PT ARENA OUT
60NM.

HAZARDOUS SEAS WARNING IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING CAPE MENDOCINO TO PT ARENA OUT 60NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 15, 2:57 PM PST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PST SAT DEC 15 2007

CAZ003-004-162300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
257 PM PST SAT DEC 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SNOW ADVISORY IN EFFECT FROM 12 PM SUNDAY TO 10 AM PST MONDAY FOR
ELEVATIONS ABOVE 3000 FEET...

A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA DURING THE
DAY ON SUNDAY AND BRING SNOW TO THE MOUNTAINS OF DEL
NORTE...HUMBOLDT AND TRINITY COUNTIES. REFER TO SFOWSWEKA FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
EUREKA.

ALM

Nearby

Winter Storm Watches in California, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.